Acta Mathematica

On the connectedness of degeneracy loci and special divisors

W. Fulton and R. Lazarsfeld

Full-text: Open access

Note

Partially supported by the J. S. Guggenheim Foundation and by NSF Grant MCS 78-04008.

Article information

Source
Acta Math. Volume 146 (1981), 271-283.

Dates
Received: 19 December 1980
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890104

Digital Object Identifier
doi:10.1007/BF02392466

Zentralblatt MATH identifier
0469.14018

Rights
1981 © Almqvist & Wiksell

Citation

Fulton, W.; Lazarsfeld, R. On the connectedness of degeneracy loci and special divisors. Acta Math. 146 (1981), 271--283. doi:10.1007/BF02392466. https://projecteuclid.org/euclid.acta/1485890104.


Export citation

References

  • Arbarello, E., Cornalba, M., Griffiths, P. & Harris, J.Geometry of Algebraic Curves. To appear.
  • Artin, M., Grothendieck, A. & Verdier, J. L., Théorie des topos et cohomologie étale des schémas. Springer Lecture Notes in Math., 305 (1973). [SGA4].
  • Fulton, W. & Lazarsfeld, R., Connectivity and its applications in algebraic geometry. to appear in the Proceddings of the First Midwest Algebraic Geometry Conference (Springer Lecture Notes).
  • Gieseker, D., Stable curves and special divisors, I. Preprint.
  • Griffiths, P. & Harris, J., On the variety of special linear systems on a general algebraic curve. Duke Math. J., 47 (1980), 237–272.
  • Hartshorne, R., Complete intersections and connectedness. Amer. J. Math., 84 (1962), 497–508.
  • —, Ample vector bundles. Publ. Math. IHES, 29 (1966), 63–94.
  • Hartshorne, R.Ample subvarieties of algebraic varieties. Springer Lecture Notes in Math. 156 (1970).
  • Kempf, G., Schubert methods with an application to algebraic curves Publ. Math. Centrum, Amsterdam, 1971.
  • Kempf, G. & Laksov, D., The determinatal formula of Schubert calculus. Acta Math., 132 (1974), 153–162.
  • Kleiman, S. & Laksov, D., On the existence of special divisors. Amer. J. Math., 94 (1972), 431–436.
  • — Another proof of the existence of special divisors. Acta Math., 132 (1974), 163–176.
  • McCrory, C., Zeeman's filtration of homology. Trans. Amer. Math. Soc., 250 (1979), 147–166.
  • Schwartzenberger, R. L. E., Jacobians and symmetric products. Illinois J. Math., 7 (1963), 257–268.
  • Sommese, A., Subvarieties of abelian varieties. Math. Ann., 233 (1978), 229–256.
  • Vilonen, K., The cohomology of affine varieties. Masters thesis at Brown University, June 1980.